| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's flexvision computer was unable to boot, preventing a full system boot.The device was outside use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.